# SDR IPXA201310180609

- Difficulty date: October 5, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 13,178 hours, 8,376 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650007
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING OTBD FLAP UPPER SKIN HAS CORROSION UNDER OTBD STATIC WICK BASE.  ACCOMPLISHED REPAIR IAW EO A300-5750-52492-A, PARA 6A.
